6 doctors weighed in:

Can wellbutrin (bupropion) cause muscle twitching when you first start taking it?

6 doctors weighed in
Dr. Steven Reidbord
Psychiatry
4 doctors agree

In brief: It could

I don't hear about "twitching", but I do hear patients say that wellbutrin (bupropion) can cause a jittery or tremulous feeling, especially at first.
This can be dose-dependent (ie, a lower dose might help), and it may improve with time. It's important to stay well hydrated, especially in hot weather.

In brief: It could

I don't hear about "twitching", but I do hear patients say that wellbutrin (bupropion) can cause a jittery or tremulous feeling, especially at first.
This can be dose-dependent (ie, a lower dose might help), and it may improve with time. It's important to stay well hydrated, especially in hot weather.
Dr. Steven Reidbord
Dr. Steven Reidbord
Thank
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Wellbutrin (bupropion)

Possible but temporary. If persists, talk to your prescribing doc.

In brief: Wellbutrin (bupropion)

Possible but temporary. If persists, talk to your prescribing doc.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors